# SDR 08FDEA04007

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6050C
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1600-1620, RT SIDE CREASE BEAM WEB AND I/B CHORD HAVE CORROSION.  REMOVED WEB IAW SRM 51-40-02.  FABRICATED NEW WEB ON MAE TRAV NR T8/75784 IAW  SRM 51-21-01.  INSTALLED WEB ON STA 1600 IAW SRM 51-40-02.  MAJOR REPAIR.
